# SDR SWAA2021122844819

- Difficulty date: November 17, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737
- Aircraft serial: 32458
- Aircraft time: 45,975 hours, 27,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FLOOR BOARD SPLICE STRAP AT BS772 HAS ELONGATED HOLES. ; / [01] INSTALLED NEW STRAP IN REF TO AMM 25-52-10; [02] INSTALLED NEW STRAP IN REF TO AMM 25-52-10 FLOOR BOARD TO BE INSTALLED ON CARD #TTG8Q004F4DF; [03] 1. MICHAEL MASHBURN (TECHNICIAN); 15-DEC-2021 15:44 UTC INSTALLED NEW STRAP IN REF TO AMM 25-52-10 INSPECTED.; [04] NSTALLED NEW STRAP IN REF TO AMM 25-52-10 FLOOR BOARD TO BE INSTALLED ON CARD #TTG8Q004F4D
